Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 15, 2013, 1:19 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 15, 2013, 1:19 PM MDT (19:19 UTC)
- Expired
- Mar 15, 2013, 6:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:36 PM MDT | NON-TSTM WND GST 59 | 11 Se Arlington, WY | THIS IS STROUSS HILL AT WY25. THE WIND GUST 59 ALSO AT 141 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3376 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
399 WWUS75 KCYS 151919 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 119 PM MDT FRI MAR 15 2013 ...STRONG WINDS TO CONTINUE OVER THE SOUTHERN LARAMIE RANGE THROUGH LATE AFTERNOON... .STRONG WINDS ALOFT WILL COMBINE WITH A TIGHT SURFACE PRESSURE GRADIENT TO PRODUCE HIGH WINDS OVER THE SOUTHERN LARAMIE RANGE THROUGH LATE AFTERNOON. LOCALIZED WIND GUSTS OF UP TO 65 MPH ARE POSSIBLE...ESPECIALLY ALONG INTERSTATE 80 NEAR BUFORD. WYZ116-160000- /O.NEW.KCYS.HW.W.0016.130315T1919Z-130316T0000Z/ SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 119 PM MDT FRI MAR 15 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...THROUGH LATE AFTERNOON. * WINDS...SUSTAINED 35 TO 45 MPH WITH GUSTS AS HIGH AS 65 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR LIGHTWEIGHT AND HIGH PROFILE VEHICLES. MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN DRIVING ALONG INTERSTATE 80 THROUGH THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ HAMMER
1 follow-up statement
799 WWUS75 KCYS 152342 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 542 PM MDT FRI MAR 15 2013 WYZ116-160045- /O.EXP.KCYS.HW.W.0016.000000T0000Z-130316T0000Z/ SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 542 PM MDT FRI MAR 15 2013 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. GUSTY WESTERLY WINDS HAVE SUBSIDED BELOW CRITERIA THIS EVENING WITH REPORTED GUSTS UP TO 35 MPH OBSERVED NEAR BUFORD. THEREFORE...WILL ALLOW THE HIGH WIND WARNING TO EXPIRE ON TIME. $$ TT
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 15, 12:02 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 15, 12:02 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT FRI MAR 15 2013 .AVIATION...18Z TAF ISSUANCE... VFR CONDITIONS THROUGH THE TAF PERIOD. WEST-TO-NORTHWEST WINDS WILL BE BREEZY THIS AFTERNOON WITH OCCASIONAL GUSTS TO 25-30 KTS. A WEAK FRONT WILL MOVE ACROSS THE PLAINS OVERNIGHT WITH WEAK NORTHEASTERLY WINDS BEHIND IT. VFR CIGS WITH BASES 5-10 KFT AGL WILL BE PREVALENT ACROSS THE PANHANDLE AFTER AROUND 06Z SAT. SCATTERED SHOWERS WILL ALSO BE POSSIBLE OVER MAINLY THE PANHANDLE BY SAT MORNING. && PREV DISCUSSION... /ISSUED 320 AM MDT FRI MAR 15 2013/ SHORT TERM...TODAY THROUGH SUNDAY... WATER VAPOR SATELLITE AND RUC UPPER AIR ANALYSIS SHOWED A RIDGE AXIS FROM THE DESERT SOUTHWEST TO THE NORTHERN ROCKIES. ABUNDANT UPPER LEVEL PACIFIC MOISTURE WAS STREAMING EASTWARD OVER THE REGION. INFRARED SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATED CLOUD CEILINGS ABOVE 12000 FT AGL. A STATIONARY FRONT WAS LOCATED FROM CENTRAL MONTANA TO NORTHERN SOUTH DAKOTA...WITH A WEAK TROUGH FROM WESTERN NEBRASKA TO NORTHWEST KANSAS. A RIDGE OF HIGH PRESSURE EXTENDED FROM WESTERN WYOMING TO THE FOUR CORNERS REGION. WEST TO NORTHWEST 700MB WINDS 30 TO 40 KT AND 850-700MB GRADIENT WERE GENERATING GUSTY WESTERLY WINDS ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING. GUSTS OF 45 TO 50 MPH WERE REPORTED AT ARLINGTON. TEMPERATURES RANGED FROM THE UPPER 30S TO LOWER 50S. FORECAST CHALLENGES DURING THE SHORT TERM INCLUDE NEAR RECORD WARMTH TODAY FOR THE PLAINS...PRECIPITATION CHANCES THIS WEEKEND... AND POTENTIAL FOR HIGH WINDS ON SUNDAY. THE 00Z MODEL GUIDANCE IS IN GOOD AGREEMENT WITH THE OVERALL LARGE SCALE PATTERN. THE UPPER RIDGE FLATTENS WITH ZONAL FLOW ALOFT ACROSS THE REGION TODAY AND TONIGHT. SHORTWAVE ENERGY MOVING SOUTHEAST ACROSS MONTANA AND THE DAKOTAS AND SURFACE RIDGING TO THE NORTHEAST WILL PUSH A BACKDOOR FRONT INTO EASTERN WYOMING AND NORTHEAST COLORADO TONIGHT. BEFORE THE FRONT ARRIVES... IT WILL BE ANOTHER WARM AFTERNOON FOR THE PLAINS AS 700MB TEMPERATURES RISE TO NEAR 3C. HIGHS TODAY WILL BE SIMILAR TO YESTERDAY WITH 60S TO MID 70S. HERE ARE THE RECORD HIGH TEMPERATURES FOR MARCH 15... CHEYENNE...67 (1877) RAWLINS...60 (2012) TORRINGTON...73 (2012) ALLIANCE...74 (1999) SCOTTSBLUFF...75 (2012) SIDNEY...75 (1999) LIGHT RAIN AND SNOW SHOWERS DEVELOP TONIGHT AND CONTINUE SATURDAY IN WEAK POST FRONTAL UPSLOPE FLOW. SNOW ACCUMULATIONS OVER THE HIGHER ELEVATIONS WILL BE AROUND AN INCH. IT WILL BE NOTICEABLY COOLER SATURDAY WITH 700MB TEMPERATURES AROUND -5C. EXPECT HIGHS IN THE 40S AND 50S. PRECIPITATION DECREASES IN AREAL COVERAGE SATURDAY NIGHT WITH THE DEPARTURE OF THE UPPER LEVEL SHORTWAVE. THE FRONT BECOMES REORIENTED ALONG THE FRONT RANGE SATURDAY NIGHT. THE LOW LEVEL PRESSURE GRADIENT TIGHTENS SATURDAY NIGHT IN ADVANCE OF THE NEXT PACIFIC SHORTWAVE TROUGH. THIS SHORTWAVE TROUGH WILL MOVE SOUTHEAST ACROSS WYOMING SUNDAY. AHEAD OF THE SHORTWAVE...RAPID CYCLOGENESIS WILL OCCUR ALONG A QUASI-STATIONARY FRONTAL BOUNDARY SITUATED ALONG THE FRONT RANGE. THIS WILL STRENGTHEN THE PRESSURE GRADIENT ALONG THE LARAMIE RANGE...INCREASING WESTERLY WINDS ACROSS SOUTHEAST WYOMING. DEEP LAYER UNIDIRECTIONAL FLOW WITH LOW LEVEL WINDS OF 45 TO 55 KT COMBINED WITH THE PASSING SHORTWAVE TROUGH SHOULD TRANSPORT THE STRONG WINDS TO THE SURFACE ACROSS SOUTHEAST WYOMING. LARGE PRESSURE RISES SPREAD FROM SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE BY SUNDAY EVENING. CONFIDENCE IS INCREASING FOR THE POTENTIAL OF A BORA WIND EVENT ACROSS MUCH OF THE FORECAST AREA SUNDAY. A COUPLE OF COLD FRONTS WILL MOVE ACROSS THE REGION WITH THIS SYSTEM AS WELL. SYNOPTIC SCALE LIFT ASSOCIATED WITH THE SHORTWAVE... WESTERLY UPSLOPE FLOW...AND THE FRONTAL PASSAGES WILL YIELD CHANCES FOR RAIN SHOWERS AND HIGH ELEVATION SNOW SHOWERS SUNDAY. DOWNSLOPE WESTERLY FLOW IN THE LOWER LEVELS WILL BRING MILDER TEMPERATURES FOR THE PLAINS SUNDAY...WITH COOLER TEMPERATURES OUT WEST. LONG TERM...SUNDAY NIGHT THROUGH THURSDAY... SUNDAY NIGHT...PROGRESSIVE FAST MOVING SHORTWAVE TROUGH ALOFT MOVES FROM EASTERN WYOMING TO EASTERN NEBRASKA WITH FAST NORTHWEST FLOW IN ITS WAKE. ASSOCIATED COLD FRONT MOVES QUICKLY EASTWARD FROM WESTERN NEBRASKA EARLY IN THE EVENING WITH STRONG COLD AIR ADVECTION ACROSS OUR COUNTIES. QUITE WINDY BASED ON PROGGED LOW AND MID LEVEL GRADIENTS...STRONG UNIDIRECTIONAL NORTHWEST WINDS AND STRENGTH OF THICKNESS PACKING AND COLD AIR ADVECTION. DECREASING COVERAGE OF PRECIPITATION OVERNIGHT IN THE WAKE OF THE SHORTWAVE TROUGH ALOFT AND WITH STRONG DOWNSLOPING AND RAIN SHADOWING EFFECT DOWNWIND OF THE LARAMIE RANGE. MONDAY...WINDY AND RAW DAY WITH STRONG NORTHWEST UNIDIRECTIONAL FLOW FROM THE SURFACE THROUGH 500 MB AND PROGGED LOW AND MID LEVEL GRADIENTS. COOLER MAXIMUM TEMPERATURES BASED ON PROJECTED THICKNESSES AND 700 MB TEMPERATURES. TUESDAY...ANOTHER WARMING TREND ENSUES AS HEIGHTS ALOFT RISE UNDER ZONAL FLOW ALOFT...AND BASED ON PROJECTED THICKNESS AND 700 MB TEMPERATURE CHANGES. WEDNESDAY...15/00Z ECMWF LOOKS WAY TOO BULLISH WITH QPF BASED ON ITS MESOSCALE AND SYNOPTIC PATTERN BRINGING IN THE NEXT SHORTWAVE TROUGH ALOFT ACROSS WESTERN WYOMING. PREFER THE MORE BEARISH QPF DEPICTION FROM THE 15/00Z GFS IN FAST ZONAL FLOW ALOFT...THUS WILL PAINT LOW AFTERNOON POPS ACROSS OUR MOUNTAINS DUE TO OROGRAPHICS...AND DRY ELSEWHERE. THURSDAY...15/00Z ECMWF AND 15/00Z GFS DIFFER SLIGHTLY ON SHORTWAVE TROUGH PROJECTION WITH THE ECMWF MORE PROGRESSIVE WITH THE TROUGH OVER WYOMING...WHILE THE GFS HANGS BACK THE TROUGH AXIS OVER IDAHO. IN EITHER EVENT HOWEVER...WILL SEE AT LEAST A SCATTERED COVERAGE OF SHOWERS OF RAIN OR SNOW IN THE AFTERNOON. FIRE WEATHER... MUCH ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS WILL PREVAIL TODAY WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT DURING THE AFTERNOON. A TIGHT SURFACE PRESSURE GRADIENT WILL YIELD GUSTY WESTERLY WINDS TODAY. A WEAK COLD FRONT WILL SINK SOUTH INTO SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THIS WEEKEND. UPSLOPE FLOW AND MOISTURE WILL RESULT IN INCREASING CHANCES FOR RAIN AND SNOW SHOWERS...ALONG WITH COOLER TEMPERATURES. THE BEST CHANCES FOR MEASURABLE PRECIPITATION FOR THE PLAINS WILL BE TONIGHT THROUGH SATURDAY NIGHT...AND ALONG AND WEST OF THE LARAMIE RANGE SUNDAY. WINDS WILL BECOME QUITE STRONG AND GUSTY SUNDAY AS LOW PRESSURE AND A STRONGER COLD FRONT PASS THROUGH THE DISTRICTS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && AVIATION...FINCH
Hazardous weather outlook, Mar 15, 4:42 AM MDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 442 AM MDT FRI MAR 15 2013 WYZ101>119-161045- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 442 AM MDT FRI MAR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SUSTAINED WEST TO SOUTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH WILL OCCUR EARLY THIS MORNING OVER THE SOUTHERN LARAMIE RANGE...AND BETWEEN LARAMIE AND RAWLINS. THIS INCLUDES INTERSTATE 80 AT THE SUMMIT AS WELL AS THROUGH THE ARLINGTON AND ELK MOUNTAIN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WESTERLY WINDS WILL DEVELOP FOR MOST OF SOUTHEAST WYOMING SUNDAY. THESE WINDS MAY PERSIST THROUGH MONDAY MORNING BEHIND A STRONG COLD FRONT. GUSTS AS HIGH AS 65 MPH WILL BE POSSIBLE... ESPECIALLY FOR THE WIND PRONE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-161045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 442 AM MDT FRI MAR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WESTERLY WINDS WILL DEVELOP FOR PORTIONS OF THE WESTERN NEBRASKA PANHANDLE SUNDAY AFTERNOON. THESE WINDS MAY PERSIST THROUGH MONDAY MORNING BEHIND A STRONG COLD FRONT. GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Mar 15, 12:01 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1201 PM MDT FRI MAR 15 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM NON-TSTM WND GST 1 ENE BUFORD 41.12N 105.28W
03/15/2013 M55 MPH ALBANY WY MESONET
REPORTED AT WYDOT STATION WY37
&&
IRIS SYSTEMLocal storm report, Mar 15, 12:02 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT FRI MAR 15 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM NON-TSTM WND GST ROCK RIVER 41.73N 105.98W
03/15/2013 M53 MPH ALBANY WY MESONET
REPORTED AT MESOWEST STATION UR345
&&
IRIS SYSTEMSpecial weather statement, Mar 15, 12:05 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1205 PM MDT FRI MAR 15 2013 WYZ116-152000- SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 1205 PM MDT FRI MAR 15 2013 ...STRONG WINDS TO CONTINUE OVER THE SOUTHERN LARAMIE RANGE THIS AFTERNOON... SUSTAINED WEST-TO-SOUTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH WILL AFFECT THE SOUTHERN LARAMIE RANGE AND EASTERN FOOTHILLS THROUGH EARLY AFTERNOON. THIS INCLUDES THE INTERSTATE 80 BETWEEN THE SUMMIT AND MILE MARKER 345. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING THROUGH THESE AREAS. HAMMER
Local storm report, Mar 15, 12:47 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1247 PM MDT FRI MAR 15 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM NON-TSTM WND GST 1 ENE BUFORD 41.12N 105.28W
03/15/2013 M61 MPH ALBANY WY MESONET
REPORTED AT WYDOT STATION WY37
&&
IRIS SYSTEMSpecial weather statement, Mar 15, 12:59 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1259 PM MDT FRI MAR 15 2013 WYZ116-152100- SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 1259 PM MDT FRI MAR 15 2013 ...STRONG WINDS TO CONTINUE OVER THE SOUTHERN LARAMIE RANGE THIS AFTERNOON... SUSTAINED WEST-TO-SOUTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH WILL AFFECT THE SOUTHERN LARAMIE RANGE AND EASTERN FOOTHILLS THROUGH EARLY AFTERNOON. THIS INCLUDES THE INTERSTATE 80 BETWEEN THE SUMMIT AND MILE MARKER 345. OCCASIONAL WIND GUSTS OF UP TO 60 MPH COULD OCCUR WHERE LOCAL TERRAIN MAXIMIZES WINDS...ESPECIALLY NEAR BUFORD. THE WINDS ARE EXPECTED TO SLOWLY SUBSIDE THROUGH LATE AFTERNOON. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING THROUGH THESE AREAS. HAMMER
Local storm report, Mar 15, 1:12 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
112 PM MDT FRI MAR 15 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM NON-TSTM WND GST 7 SSW ALBANY 41.07N 106.15W
03/15/2013 M50 MPH ALBANY WY MESONET
REPORTED AT GOES STATION SAWW4
&&
IRIS SYSTEMNearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.